MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/31/2024, it was reported by a sales representative via phone that an ar-8978-cp drill bit broke off in the bone, the fragment was unable to be removed.This occurred during use in a case with no patient effect.No delay in case.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged 3.4mm cannulated drill bit that is a component of an ar-1788j-cp internalbrace¿ implant system, ligament augmentation repair, biocomposite, with jumpstart® dressing lot number: 15217393 was received for investigation.Visual evaluation noted that the tip of the device was broken and a fragment was missing.Dimensional testing was performed using a caliper id: 1003729.The length of the device was measured and found to be 4.410, indicating that the missing fragment is around.09, as the length dimension specified in drawing c16909 rev 6 is 4.500.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
IB KIT, BC, W/ CC FT AND JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19987700
Report Number1220246-2024-07172
Device Sequence Number7001667
Product Code MAI
UDI-Device Identifier00888867318137
UDI-Public00888867318137
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB KIT, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1788J-CP
Device Lot Number15217393
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown